# SDR AALA20170426003

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 12,374 hours, 4,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. INTERCOSTAL CRACKED IN THE ELECTRONIC EQUIPMENT BAY BETWEEN FUSELAGE STATIONS 328 AND 344, LBL46. REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1, SRM 51-10-02 AND DRAWING 141A5410.
